# SDR AALA202103039004

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 38,668 hours, 14,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ASSIST BOTTLE/DAMPER IS IN THE YELLOW RANGE. SERVICED R3 DOOR ASSIST BOTTLE/DAMPER PER AMM TASK 52-22-00-614-002.
